Skip to content
Micronor BC pill
avatar
surfingchick7 posted:
Hi,
I started taking Micronor (mini pill) August 5, 2011. I have only missed a dose by a few hours once since I have started taking it. I was getting my period approx every 2 weeks and ALWAYS when my female room mate would begin hers. Before Micronor I was on Levora and my DR switched me to Micronor due to migraines.

My periods were August 12th for one day, spotting.
August 28-September 1
September 23-28th

and nothing since then. My roommate started hers on Friday (when I was also due) and I was cramping a bit, but absolutely nothing now and no bleeding at all. My fiance and I do not use any other methods then the micronor, and have sex regularly 4-5 times a week. I am wondering if I am pregnant and when I should test. Or if it is just that my periods have stopped from this pill. Any advice or previous experiences?

Thank you!
Reply
 
avatar
elenap1984 responded:
I totally understand, I had my period September 23rd and its now October 29th and nothing, just today I started spotting very light pink and I'm not sure what it is, I started my ortho-tri-cyclen on the the 6th of October and my boyfriend and I had intercourse on the 11th, what do I do?


Spotlight: Member Stories

I have been on BC pills for 16 years so I get my period every 28 days.Recently I had an abnormal pap smear and have to go see an OBGYN to see if there...More

Helpful Tips

Be the first to post a Tip!

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.